• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

getting fat from AP

Alex_Nash

Alex_Nash

Member
Joined
Dec 3, 2017
Messages
14
#1
I'm going to take risperidone 1ml the next day. If I eat well (low carb) and exercise I will still get fat?:panic:
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
9,840
Location
UK
#2
No. I dont think AP change your metabolism significantly, they just make you hungrier.
 
Poir0t

Poir0t

Well-known member
Joined
Mar 23, 2015
Messages
134
Location
UK
#3
be sensible with portions. You are not going to die for trying to eat less. You will get used to it and won't gain weight.
 
C

Clandestine Rob

Well-known member
Joined
Sep 21, 2016
Messages
356
#4
You can gain weight from metabolism decrease yes... mirtazepine does this as does quitiepine and olanzapine... antagonising of the 5-ht2 receptor and blockade of the h1 histamine receptor will slo metabolism and cause weight gain, it’s not just about what you eat unfortunately. I’m not sure how severe it is with risperidone
 
Last edited:
Thread starter Similar threads Forum Replies Date
D Psychiatric Drugs/Medications 2

Similar threads